American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information
View Article: PDF

[2] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1